# SDR 96FDEA00345

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6518915
- Condition: Corrosion
- Location: Bs 360-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01-1) ON UPPER I/B FLANGE OF LOWER RT NOSE CHORD BS 360 TO 344 RBL 16 WL 145, ACCESS IS REQUIRED.  *S/D*  REMOVED RT LOWER NOSE CHORD AT BS 360 TO 275 RBL 16, WL 145 AND REPLACED CHORD, REINSTALLED ALL ITEMS REMOVED FOR ACCESS.
